{"oa":1,"year":"1999","publisher":"Mathematical Institute, Serbian Academy of Sciences and Arts","day":"01","status":"public","citation":{"ista":"Dey T, Edelsbrunner H, Guha S, Nekhayev D. 1999. Topology preserving edge contraction. Publications de l’Institut Mathématique. 66, 23–45.","ama":"Dey T, Edelsbrunner H, Guha S, Nekhayev D. Topology preserving edge contraction. Publications de l’Institut Mathématique. 1999;66:23-45.","chicago":"Dey, Tamal, Herbert Edelsbrunner, Sumanta Guha, and Dmitry Nekhayev. “Topology Preserving Edge Contraction.” Publications de l’Institut Mathématique. Mathematical Institute, Serbian Academy of Sciences and Arts, 1999.","apa":"Dey, T., Edelsbrunner, H., Guha, S., & Nekhayev, D. (1999). Topology preserving edge contraction. Publications de l’Institut Mathématique. Mathematical Institute, Serbian Academy of Sciences and Arts.","ieee":"T. Dey, H. Edelsbrunner, S. Guha, and D. Nekhayev, “Topology preserving edge contraction,” Publications de l’Institut Mathématique, vol. 66. Mathematical Institute, Serbian Academy of Sciences and Arts, pp. 23–45, 1999.","mla":"Dey, Tamal, et al. “Topology Preserving Edge Contraction.” Publications de l’Institut Mathématique, vol. 66, Mathematical Institute, Serbian Academy of Sciences and Arts, 1999, pp. 23–45.","short":"T. Dey, H. Edelsbrunner, S. Guha, D. Nekhayev, Publications de l’Institut Mathématique 66 (1999) 23–45."},"quality_controlled":"1","language":[{"iso":"eng"}],"page":"23 - 45","date_updated":"2023-03-22T13:20:32Z","date_published":"1999-01-01T00:00:00Z","extern":"1","month":"01","publication":"Publications de l'Institut Mathématique","publication_identifier":{"issn":["0350-1302"]},"type":"journal_article","user_id":"ea97e931-d5af-11eb-85d4-e6957dddbf17","article_processing_charge":"No","author":[{"full_name":"Dey, Tamal","first_name":"Tamal","last_name":"Dey"},{"full_name":"Edelsbrunner, Herbert","id":"3FB178DA-F248-11E8-B48F-1D18A9856A87","last_name":"Edelsbrunner","first_name":"Herbert","orcid":"0000-0002-9823-6833"},{"full_name":"Guha, Sumanta","last_name":"Guha","first_name":"Sumanta"},{"first_name":"Dmitry","last_name":"Nekhayev","full_name":"Nekhayev, Dmitry"}],"publist_id":"2803","intvolume":" 66","abstract":[{"text":"We study edge contractions in simplicial complexes and local conditions under which they preserve the topological type. The conditions are based on a generalized notion of boundary, which lends itself to defining a nested hierarchy of triangulable spaces measuring the distance to being a manifold.","lang":"eng"}],"volume":66,"publication_status":"published","article_type":"original","oa_version":"None","acknowledgement":"The second author thanks Wolfgang Haken and Min Yan for interesting discussions and Günter Ziegler for suggesting the knot construction in the triangulation of the 3-sphere mentioned in Section 7.","title":"Topology preserving edge contraction","date_created":"2018-12-11T12:04:05Z","_id":"3582","main_file_link":[{"url":"https://www.emis.de/journals/PIMB/080/3.html","open_access":"1"}]}